# SDR JR2R20240715101

- Difficulty date: July 5, 2024
- Submitted: July 15, 2024
- Operation: General aviation
- Aircraft: N89315
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000437
- Aircraft time: 21,411 hours, 12,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 17060244003
- Condition: Corroded
- Part time: 21,411 hours, 12,679 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FR90-FR90A CORRODED UNDER FLOOR GUSSET.  REPAIRED
